# SDR DHL2006785008

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT CREW ENTRANCE DOOR FAILED STANDBY POWER TEST.  REMOVED & REPLACED CREW ENTRANCE EMERGENCY EXIT LIGHT ASSY, OPS CHECKS NORMAL IAW B727 MM 33-50-11.
